Welcome, Guest. Please login or register.
December 12, 2018, 02:55:13 am

Login with username, password and session length


Members
Stats
  • Total Posts: 53244
  • Total Topics: 4417
  • Online Today: 61
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 37
Total: 37

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Using poppers whilst having acute hep b  (Read 3070 times)

0 Members and 1 Guest are viewing this topic.

Offline Sparky198511

  • Newbie
  • Posts: 1
Using poppers whilst having acute hep b
« on: September 10, 2017, 09:02:45 am »
Hello, I have been recently diagnosed with acute hepatitis B and was wondering if using poppers (alkyl nitrites) will have an adverse effect on the infection  or on liver function?

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,041
  • Get tested, get treated, get cured, fight Hep c!
Re: Using poppers whilst having acute hep b
« Reply #1 on: September 11, 2017, 03:38:06 am »
While not illegal to possess, alkyl nitrites still pose health dangers ranging from mild to potentially deadly.

HEADACHE

Headaches are one of the most common side effects of popper use; severity varies depending on the user. The headaches result from how poppers interact with your cardiovascular system. Similar to alcohol intoxication, as the alkyl nitrite inhalants enter your bloodstream, they cause the blood vessels to dilate. According to the National Headache Foundation, in some users this dilation will cause a headache.
CARDIOVASCULAR

The use of popper inhalants can also create a series of cardiovascular side effects. For example, the dilation of blood vessels can cause a severe drop in blood pressure, leading to dizziness, feelings of being lightheaded, and even instances of passing out. This drop can be especially dangerous to those who already suffer from hypotension, or abnormally low blood pressure. Using poppers can also increase your heart rate, producing the sensation of a racing heart beat.

NERVOUS SYSTEM

Extended use of poppers may cause severe damage to your nervous system. The National Institute on Drug Abuse notes that both the central nervous system and brain may experience problems, including limb spasms and brain damage.
OTHER COMMON SIDE EFFECTS

Other common side effects of popper vary, and include nausea and vomiting, loss of sensation, hearing loss, head pressure, flushing of the face and neck, skin rash, and feelings of restlessness.
OVERDOSE

Popper overdoses can result in heart failure, and can kill users through asphyxiation, with the inhalant crowding out oxygen from the lungs. According to the Mayo Clinic, signs of a potential overdose include dizziness, blue tinting of the skin and nails, extreme pressure in the head, shortness of breath, passing out, and a weak and fast heartbeat. If you are experiencing any of these signs, seek medical attention immediately.


I found this on google. While I did not find livecand poppers specifically the liver must detoxify the body of drugs and chemicals so you are giving your liver more work to do.

But bottom line considering all above my suggestion would be to stop using poppers as it is rather dangerous for several reasons listed.

Just stop using is my recommendation it is harming your health in many ways.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

 


© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.